# SDR REXA2020073100606

- Difficulty date: July 27, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,629 hours, 15,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Resistor
- Part number: TJSE20504
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OVERWING FWD EMERGENCY LIGHT INOPERATIVE.   R & R THE DIODE/RESISTOR IAW CMM 25-28-62 AND WM 91-11-00.  OPS CHECKED GOOD.
